# SDR SWAA2014030725861

- Difficulty date: March 6, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 42,729 hours, 29,006 cycles
- System (JASC): 3400 · Navigation System
- Part: Avionics Unit
- Part number: 7940774507
- Condition: Faulty
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION, DECLARED EMERGENCY LT ENG FIRE WARNING IN FLIGHT INTERMITTENT, UNABLE TO TEST DUE TO INTERMITTENT MALFUNCTION DECLARED EMERGENCY & LANDED IN IND.  R & R NR 2 VERSATILE INTEGRATED AVIONICS UNIT IAW AMM.
